# SDR IXXA9800076

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 898475
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

EN ROUTE, THE NUMBER ONE ENGINE FIRE WARNING SOUNDED WITH THE MASTER FIRE WARNING LIGHT ILLUMINATED.  THE FLIGHT CREW SECURED THE ENGINE FOLLOWING COMPANY PROCEDURES AND DISCHARGED ONE FIRE BOTTLE.  THE FIRE WARNING LIGHT EXTINGUSHED FOLLOWING FIRE BOTTLE DISCHARGE.  THE FLIGHT CONTINUED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE ENGINE AND FOUND NO EVIDENCE OF A FIRE.  THE FIRE WARNING LOOPS AND ASSOCIATED WIRING WERE INSPECTED LOCATING A DEFECTIVE FIRE WARNING LOOP, AND WAS REPLACED.  MAINTENANCE PERFORMED A SUCCESSFUL OPERATIONAL TEST IN ACCORDANCE WITH THE MAINTENANCE MANUAL.
